# SDR DALA2014061903675

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 68,527 hours, 53,402 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE RELEASE CABLE HAS A WORN SPOT WITH NUMEROUS BROKEN STRANDS.  MAINTENANCE R & R THE TAILCONE RELEASE CABLE.
